# SDR 99FDEA00315

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 656020916
- Condition: Malfunctioned
- Location: E&E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

99-194 - FIRE WARN BELL AND CAPT AND 1ST OFF FIRE WARNING LIGHTS CAME ON.  CHANGED THE ENGINE FIRE DETECTION PANEL PER MM 26-11-001-0.  OPS CK GOOD.
